| Model Number |
M0067001210 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Sepsis (2067); Respiratory Failure (2484)
| Date of Event |
02/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: the exact date is unknown; however, it was reported that the event occurred in february 2021.The complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.Imdrf patient code (b)(6) captures the reportable event of sepsis.Imdrf patient code (b)(6) captures the reportable event of respiratory problem.Imdrf impact code (b)(6) captures the reportable event of medication required.Imdrf impact code f23 captures the reportable event of unexpected medical intervention (supplemental oxygen required).Imdrf impact code f0801 captures the reportable event of intensive care.
Event or Problem Description
Note: this report pertains to one of four devices used in the same patient and procedure.It was reported to boston scientific corporation that an imager ii, nephromax balloon, percutaneous access needle and 8/10 dilator sheath set were used during a percutaneous nephrolithotomy procedure performed in february 2021.The patient experienced sepsis and respiratory problem, requiring intensive care unit (icu), mechanical ventilation and iv antibiotics.